Journal article icon

Journal article

p-adic L-functions and Selmer varieties associated to elliptic curves with complex multiplication

Abstract:
We show how the finiteness of integral points on an elliptic curve over Q with complex multiplication can be accounted for by the nonvanishing of L-functions that leads to bounds for dimensions of Selmer varieties.
Publication status:
Published
Version:
Author's Original

Actions


Access Document


Files:
Publisher copy:
10.4007/annals.2010.172.751

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Princeton University, Department of Mathematics Publisher's website
Journal:
Annals of Mathematics Journal website
Volume:
172
Issue:
1
Pages:
751-759
Publication date:
2010
DOI:
EISSN:
1939-8980
ISSN:
0003-486X
URN:
uuid:4e71b690-280e-4ee6-b460-af96a62b6486
Source identifiers:
308592
Local pid:
pubs:308592

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP